# SDR AALA970926

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1187
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON STA 1183 FAIL  SAFE ANGLE AFT OF LAVS.  REPLACED FAIL SAFE ANGLE WITH NEW PER SRM 51-10-1 PAGE 6.   TST:  55,741 HOURS.  CYCLES, 34,503.  (X)
